« Friday iPod Random Ten with Lyrics Quiz | Main | Good Clean Sugary Fun »

December 31, 2005

Comments

Mir

ACK that sounds horrid, Karen! :( You poor thing.

Tagamet has an antihistamine in it as well, so try some of that if you find yourself even more miserable....

Margaret

Gee--you sure know how to have a great New Year's eve day, Karen! I guess we can develop allergies, but your timing sure stinks. Hope it clears up fast, and isn't too uncomfortable.

scott

Yikes! Reminds me of New Year's Day 2003 which I spent writhing in agony on the couch due to food poisoning from the night before.

Library Lady

Feh! I understand completely--I spent most of late June/early July with a mysterious rash that only cleared up when my doctor caved in and gave me oral steroids!

Now if it had been amoxocillin, we'd have KNOWN what was going on, because I am definitely allergic to that!

Hope you are feeling much, much better. Happy New Year!

James

That stuf (amoxicillin) gives me a rash, too.

Take care!

The comments to this entry are closed.

My Photo

Welcome!

Search this blog!

Enter your email address:

Delivered by FeedBurner

Karen Potischman Wise's Facebook Profile